# SDR AU000439

- Difficulty date: May 28, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: HTE96811
- Condition: Leaking
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE INTERNAL LEAK.
